# SDR GTIA031067

- Difficulty date: December 29, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- Engine: Pwa JT8D*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAK.  INSTALLED SEAL ON LINE GOING FROM PYLON TO NR 2 FUEL BRIDLE LINE.  PERFORM LEAK AND OPERATIONAL CHECK OF FUEL DISTRIBUTION FUEL BRIDLE.  (M)
